# SDR SWAA2019100737570

- Difficulty date: September 28, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT FLOOR SHIELD CORRODED BETWEEN BS. 847 TO BS. 867 TOP SKIN SURFACE.  R&R SHIELD IAW SRM & DWG.
